| Model Number |
MMT-523RNAB |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/23/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Insulin pump received with broken reservoir tube lip, missing reservoir tube o ring, broken battery tube threads, cracked case at the display window corners and cracked lcd window.A test reservoir was installed and did not lock in place due to complete broken reservoir tube lip.(b)(4).
Event or Problem Description
Information received by medtronic indicated that o ring came out and reservoir and battery compartment was cracked.Customer reported that reservoir was able to lock in place.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.